Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 192, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Sep 27, 2007, 5:28 PM EDT for Warren County, New York. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2007, 5:28 PM EDT (21:28 UTC)
- Expired
- Sep 27, 2007, 5:58 PM EDT
- In force
- 30 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Warren County, NY
The radar
The Burlington radar (KCXX), 103 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 5:45 PM EDT | TSTM WND DMG | Brant Lake, NY | MULTIPLE HOUSES DAMAGED |
| Sep 27, 5:45 PM EDT | HAIL 1 | Brant Lake, NY | QUARTER HAIL COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 27, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 924 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 272128 SVRALY NYC113-272200- /O.NEW.KALY.SV.W.0192.070927T2128Z-070927T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 528 PM EDT THU SEP 27 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WARREN COUNTY IN EAST CENTRAL NEW YORK... * UNTIL 600 PM EDT * AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHESTERTOWN...OR ABOUT 6 MILES NORTH OF WARRENSBURG...AND MOVING NORTH AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... EAGLE POINT CAMPGROUND BY 540 PM EDT... SCAROON MANOR PUBLIC CAMPGROUND BY 545 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL SIZE... DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. LAT...LON 4377 7380 4379 7350 4350 7368 4356 7391 TIME...MOT...LOC 2128Z 201DEG 28KT 4362 7375 $$
2 follow-up statements
000 WWUS51 KALY 272143 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 543 PM EDT THU SEP 27 2007 NYC113-272200- /O.CON.KALY.SV.W.0192.000000T0000Z-070927T2200Z/ WARREN NY- 543 PM EDT THU SEP 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR NORTHEASTERN WARREN COUNTY... AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BRANT LAKE...OR ABOUT 14 MILES NORTH OF WARRENSBURG... MOVING NORTH AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GRAPHITE BY 550 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. LAT...LON 4377 7380 4379 7350 4350 7368 4356 7391 TIME...MOT...LOC 2143Z 201DEG 28KT 4373 7369 $$ FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT WEATHER.GOV/ALBANY
000 WWUS51 KALY 272158 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 558 PM EDT THU SEP 27 2007 NYC113-272207- /O.CAN.KALY.SV.W.0192.000000T0000Z-070927T2200Z/ WARREN NY- 558 PM EDT THU SEP 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS CANCELLED AS THE STORMS HAVE MOVED NORTH OF THE COUNTY... WIDESPREAD DAMAGE AND QUARTER SIZE HAIL WERE REPORTED FROM BRANT LAKE WHEN THE STORMS MOVED THROUGH. PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. LAT...LON 4377 7380 4379 7350 4350 7368 4356 7391 TIME...MOT...LOC 2157Z 201DEG 28KT 4383 7364 $$ FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT WEATHER.GOV/ALBANY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 3:55 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Sep 27, 3:55 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 355 PM EDT THU SEP 27 2007 .SYNOPSIS... A FRONTAL SYSTEM WAS STALLED ACROSS THE FORECAST AREA THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WERE OCCURRING IN THE UNSTABLE AIR MASS SOUTH OF THE FRONT. A WAVE OF LOW PRESSURE WILL MOVE ALONG THE FRONT TONIGHT RESULTING IN A RAINY NIGHT OVER THE REGION. AS THE LOW LIFTS INTO CANADA THE FRONT WILL MOVE SOUTH AND EAST OF THE REGION. HIGH PRESSURE WILL BUILD IN FROM THE WEST FRIDAY AND BRING COOLER WEATHER FOR THE WEEKEND. THE HIGH WILL CENTER OVER THE REGION ON SUNDAY AND BRING ABOUT A FLOW OF WARMER AIR INTO THE REGION FOR THE START OF THE NEW WEEK. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH 690 IN EFFECT UNTIL 10 PM FOR THE ENTIRE FORECAST AREA FOR DAMAGING WINDS AND LARGE HAIL. THE MORNING SOUNDING AT ALBANY HAD A CAPE OF JUST UNDER 2300 J/KG WITH A LITTLE UNDER 1800 J/KG INDICATED ON THE SOUNDING AT UPTON...WITH PWAT HERE AT ALBANY 1.54 INCHES WHICH WAS NEARLY TWICE NORMAL. AS OF MID AFTERNOON STILL ONLY SCATTERED ACTIVITY INDICATED BY RADARS ALTHOUGH CELLS OVER THE CATSKILLS ACROSS THE CAPITAL REGION INTO SOUTHERN VERMONT WERE STARTING TO ORGANIZE INTO A LINE. WE HAVE LIKELY TO CATEGORICAL POPS WITH ENHANCED WORDING THROUGH THE END OF THE WATCH AT 10PM. && .SHORT TERM /10 PM THIS EVENING THROUGH FRIDAY NIGHT/... AS THE FRONT GETS CLOSER AND THEN MOVES THROUGH THE REGION TONIGHT EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS THIS EVENING WITH A DIMINISHING CHANCE OF THUNDER AS THE NIGHT WEARS ON...WITH CATEGORICAL POPS GRADUALLY MIGRATING SOUTH AND EAST AS THE FRONTAL SYSTEM EVENTUALLY DROPS SOUTH. ON FRIDAY THE UPPER TROF MOVES EAST AS THE SURFACE LOW MOVES NORTH AND THE FRONT DROPS SOUTH OF THE REGION. WE HAVE POPS DIMINISHING FROM CATEGORICAL/LIKELY IN THE MORNING TO CHANCE BY MIDDAY TO NONE BY LATE EVENING. HIGHS FRIDAY WILL RANGE FROM THE 50S OVER THE ADIRONDACKS TO THE LOW 70S IN THE MID HUDSON REGION OF NEW YORK. CLOUDS WILL CLEAR OUT LATE FRIDAY NIGHT WITH LOWS SATURDAY MORNING FROM THE UPPER 30S IN THE ADIRONDACKS AND SOUTHERN VERMONT TO NEAR 50 IN THE MID HUDSON REGION OF NEW YORK. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... A 500 HPA HIGH PUSHES NORTH FROM THE TENNESSEE VALLEY INTO THE MID ATLANTIC STATES AND ESTABLISHES ITSELF JUST OFF THE MID ATLANTIC COAST FOR MUCH OF THE WEEK...WITH A SURFACE HIGH CENTERED OFFF THE NEW ENGLAND COAST. THIS WILL BRING ABOUT A FLOW OF WARM AIR FROM THE OHIO VALLEY WITH A GRADUAL WARMING TREND...WITH AFTERNOON HIGHS FROM THE UPPER 60S TO THE MID 70S BY THE MIDDLE OF THE WEEK AND LOWS FROM THE MID 40S TO THE MID 50S...ABOUT TEN DEGREES ABOVE NORMAL FOR EARLY OCTOBER. IT WILL ALSO BE DRY DURING THIS PERIOD. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... VFR CONDITIONS CONTINUE THIS AFTERNOON...THEN SHOWERS AND STORMS DEVELOP WEST AND NORTH OF THE AIRPORTS...AND BUILD EAST AND SOUTH. DURING THE LATE AFTERNOON...SOME THUNDERSTORMS ARE POSSIBLE AROUND GFL WITH BRIEF PERIODS OF IFR CEILINGS AND VISIBILITIES. SHOWERS AND STORMS WILL BUILD INTO ALB AND POU TOWARD EVENING...AND AGAIN...BRIEF PERIODS OF IFR CEILINGS AND VISIBILITIES WILL OCCUR IN THUNDERSTORMS. MORE RAIN AND SHOWERS OVERNIGHT ALL AREAS WITH PREDOMINANT MVFR...BORDERING ON IFR CEILINGS AND VISIBILITIES THROUGH THE EARLY MORNING HOURS. THE RAIN ENDS AFTER SUNRISE...AND BY MID MORNING...CONDITIONS WILL TREND TO MVFR...AND EVENTUALLY VFR BY MIDDAY. WINDS TONIGHT WILL BE LIGHT SOUTH TO SOUTHWEST...BUT GUSTY IN THUNDERSTORMS. TOMORROW...WINDS SHIFT TO NORTHWEST AND INCREASE TO NEAR 10 KT. OUTLOOK... SAT THROUGH TUE...MAINLY VFR. POSSIBLE MVFR/IFR WITH LATE NIGHT/EARLY MORNING FOG...ESPECIALLY AT KGFL. OTHERWISE NO SIG WX. && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST THROUGH TONIGHT...AS A WAVE OF LOW PRESSURE MOVES ALONG A STALLED FRONTAL BOUNDARY. MOIST CONDITIONS WITH RELATIVE HUMIDITIES NEAR 100 PERCENT WILL OCCUR DUE TO RAINFALL AS WELL AS SURFACE DEWPOINTS IN THE 60S. AS THIS SYSTEM DEPARTS ON FRIDAY...WINDS WILL SHIFT TO THE NORTHWEST AND BECOME GUSTY. GUSTS OF 20 TO 30 MPH WILL BE POSSIBLE FRIDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP TO THE 50 TO 70 PERCENT RANGE FRIDAY AFTERNOON. THE NORTHWEST FLOW WILL ALSO BRING DRIER AIR INTO THE REGION. RELATIVE HUMIDITIES WILL RISE BACK TO NEAR 100 PERCENT FRIDAY NIGHT...AND DROP DOWN TO 40 TO 55 PERCENT SATURDAY...WITH NORTHWEST WINDS CONTINUING AT 10 TO 20 MPH. && .HYDROLOGY... SOME MUCH NEEDED RAIN FALLING ACROSS THE REGION IN NE/SW ORIENTED BANDS OF SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON. SOME MINOR INCREASES IN FLOW HAVE SHOWED UP IN A FEW LOCATIONS. WEST CANADA CREEK FLOWING INTO HINCKLEY RESERVOIR CAME UP ABOUT AN INCH SINCE YESTERDAY. THERE WAS ALSO A SLIGHT FLOW INCREASE IN THE ESOPUS BELOW ASHOKAN FROM STORMS IN THAT AREA THIS MORNING. STORMS WILL CONTINUE THIS EVENING AND A MORE WIDESPREAD RAIN EXPECTED TONIGHT AS THE WAVE MOVES ALONG THE FRONT AND EVENTUALLY THE SURFACE LOW LIFTS NORTH AND THE FRONT SWEEPS ACROSS THE REGION. RAINFALL WILL VARY WIDELY WITH GENERALLY HALF TO ONE AND A HALF INCHES OVER THE REGION BUT LOCALIZED AMOUNTS OVER TWO INCHES ARE LIKELY IN SOME SPOTS WITH TORRENTIAL DOWNPOURS FROM THUNDERSTORMS. FLOODING OF POORLY DRAINED URBAN AREAS MAY OCCUR FROM THE DOWNPOURS AND SMALLER STREAMS MAY SHOW SHARP RISES BUT LARGER RIVERS WILL ONLY RISE SLIGHTLY. MOST OF THE RAIN WILL SOAK INTO THE GROUND. HIGH PRESSURE WILL MOVE IN FRIDAY NIGHT AND NO RAIN IS FORECAST THROUGH MID WEEK. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...RCK NEAR TERM...RCK SHORT TERM...RCK LONG TERM...RCK AVIATION...NAS FIRE WX...NAS HYDROLOGY...RCK
Hazardous weather outlook, Sep 27, 2:05 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 205 PM EDT THU SEP 27 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-281100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1119 AM EDT THU SEP 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS AND/OR LARGE HAIL. HEAVY DOWNPOURS ARE ALSO POSSIBLE. PLEASE REFER TO THE WATCH MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ACTIVATED AND ARE REQUESTED TO SEND REPORTS BY PHONE OR INTERNET TO THE NATIONAL WEATHER SERVICE AT ALBANY. WWW.WEATHER.GOV/ALBANY
In the hours before
Special weather statement, Sep 27, 3:55 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 355 PM EDT THU SEP 27 2007 NYZ041-050-272100- SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY- 355 PM EDT THU SEP 27 2007 ...A STRONG THUNDERSTORM IN SARATOGA COUNTY... AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...UP TO HALF INCH HAIL...WINDS UP TO 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR GALWAY...OR ABOUT 11 MILES NORTHEAST OF AMSTERDAM...AND MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... ROCK CITY FALLS BY 410 PM EDT MILTON BY 415 PM EDT 6 MILES NORTHWEST OF SARATOGA SPRINGS BY 430 PM EDT CORINTH BY 450 PM EDT
Local storm report, Sep 27, 4:24 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
424 PM EDT THU SEP 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 4 N SARATOGA SPRINGS 43.13N 73.78W
09/27/2007 M0.75 INCH SARATOGA NY PUBLIC
THREE-QUARTER INCH HAIL SHAPED LIKE LOTS OF DISKS
&&
NASLocal storm report, Sep 27, 4:42 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
442 PM EDT THU SEP 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL ROCK CITY FALLS 43.06N 73.92W
09/27/2007 E1.00 INCH SARATOGA NY TRAINED SPOTTER
JAGGED HAIL AROUND AN INCH IN DIAMETER
0430 PM TSTM WND DMG ROCK CITY FALLS 43.06N 73.92W
09/27/2007 SARATOGA NY TRAINED SPOTTER
TREES DOWN AND WINDS ESTIMATED GUSTING UP TO 60 MPH
&&
NASSpecial weather statement, Sep 27, 5:24 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 524 PM EDT THU SEP 27 2007 NYZ039>041-050-272230- SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-MONTGOMERY NY- SOUTHERN FULTON NY- 524 PM EDT THU SEP 27 2007 ...A STRONG THUNDERSTORM IN MONTGOMERY...SARATOGA AND FULTON COUNTIES... AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...UP TO HALF INCH HAIL...WINDS UP TO 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR AMSTERDAM...OR ABOUT OVER AMSTERDAM...AND MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... HAGAMAN BY 530 PM EDT BROADALBIN BY 535 PM EDT GALWAY BY 540 PM EDT EDINBURG BY 605 PM EDT DAY CENTER BY 615 PM EDT 6 MILES NORTHWEST OF CORINTH BY 620 PM EDT
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 4:19 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 56 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.